Communications in Mathematical Sciences

Volume 11 (2013)

Number 2

Cauchy problem for the Zakharov system arising from hot plasma with low regularity data

Pages: 403 – 420

DOI: http://dx.doi.org/10.4310/CMS.2013.v11.n2.a4

Authors

Zaihui Gan (College of Mathematics and Software Science, Sichuan Normal University, Chengdu, China)

Boling Guo (Institute of Applied Physics and Computational Mathematics, Beijing, China)

Lijia Han (Department of Mathematics and Physics, North China Electric Power University, Beijing, China)

Jingjun Zhang (College of Mathematics, Physics and Information Engineering, Jiaxing University, Zhejiang, China)

Keywords

Zakharov system, Bourgain space, local well-posedness

2010 Mathematics Subject Classification

35Q35, 35Q53, 35Q55, 76B03

Full Text (PDF format)